# SDR 99ZZZX2626

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGKKF
- Make and model: Boeing 727227
- Aircraft serial: 21043
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65178194
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BQN/SJU - FLT PGI NR 1864/27 - UPON GEAR RETRACTION AFTER TAKEOFF BQN, RT MAIN LANDING GEAR RED LIGHT ILLUMINATED AND REMAINED ILLUMINATED.  MANUAL GEAR EXTENSION ACCOMPLISHED, AIRCRAFT LANDED SJU.  FOUND RT MLG UPLOCK ACTUATOR ATTACH CRACKED OFF.  REPLACED SAME PER MM.  JACKED AIRCRAFT RETRACTION/EXTENSION CHECK ACCOMPLISHED.  AIRCRAFT RETURNED TO SERVICE.
